# SDR USAA2010062191186

- Difficulty date: June 20, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 31,640 hours, 12,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4018
- Condition: Inoperative
- Location: Cabin
- Part time: 59,811 hours, 23,722 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 113 - LAX - EEL - FOUND FORWARD EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT.
